# SDR DXTA2021101750340

- Difficulty date: October 15, 2021
- Submitted: October 17, 2021
- Operation: Air carrier
- Aircraft: N423QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500468
- Aircraft time: 2,714 hours, 2,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Condition: Defective
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG LIGHT SWITCH: EMERGENCY LIGHTS REMAIN ON WITH EMER LT SWITCH IN THE ARM POSITION.///SIGN-OFF///REPLACED BOTH BATTERIES AND PERFORMED OPS CHECKS GOOD.  WORK DONE IAW PHENOM 300 AMM CHAP 33-52-01
